# SDR RU3A20190124002

- Difficulty date: January 24, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 14,756 hours, 7,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 5043006127
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MS HEARD LOUD AIR-LEAK COMING FROM THE CABIN DOOR.  NOISE INCREASED AS DIFFERENTIAL PRESSURE INCREASED.  CABIN DOOR SEAL WAS REPLACED.
